Sous-groupes canoniques et cycles évanescents p-adiques pour les variétés abéliennes
Publications Mathématiques de l'IHÉS, Volume 99 (2004), pp. 117-162.
@article{PMIHES_2004__99__117_0,
     author = {Abbes, Ahmed and Mokrane, Abdellah},
     title = {Sous-groupes canoniques et cycles \'evanescents $p$-adiques pour les vari\'et\'es ab\'eliennes},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {117--162},
     publisher = {Springer},
     volume = {99},
     year = {2004},
     doi = {10.1007/s10240-004-0022-x},
     zbl = {1062.14057},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.1007/s10240-004-0022-x/}
}
TY  - JOUR
AU  - Abbes, Ahmed
AU  - Mokrane, Abdellah
TI  - Sous-groupes canoniques et cycles évanescents $p$-adiques pour les variétés abéliennes
JO  - Publications Mathématiques de l'IHÉS
PY  - 2004
DA  - 2004///
SP  - 117
EP  - 162
VL  - 99
PB  - Springer
UR  - http://archive.numdam.org/articles/10.1007/s10240-004-0022-x/
UR  - https://zbmath.org/?q=an%3A1062.14057
UR  - https://doi.org/10.1007/s10240-004-0022-x
DO  - 10.1007/s10240-004-0022-x
LA  - fr
ID  - PMIHES_2004__99__117_0
ER  - 
%0 Journal Article
%A Abbes, Ahmed
%A Mokrane, Abdellah
%T Sous-groupes canoniques et cycles évanescents $p$-adiques pour les variétés abéliennes
%J Publications Mathématiques de l'IHÉS
%D 2004
%P 117-162
%V 99
%I Springer
%U https://doi.org/10.1007/s10240-004-0022-x
%R 10.1007/s10240-004-0022-x
%G fr
%F PMIHES_2004__99__117_0
Abbes, Ahmed; Mokrane, Abdellah. Sous-groupes canoniques et cycles évanescents $p$-adiques pour les variétés abéliennes. Publications Mathématiques de l'IHÉS, Volume 99 (2004), pp. 117-162. doi : 10.1007/s10240-004-0022-x. http://archive.numdam.org/articles/10.1007/s10240-004-0022-x/

1. A. Abbes and T. Saito, Ramification of local fields with imperfect residue fields, Am. J. Math., 124 (2002), 879-920. | MR | Zbl

2. A. Abbes and T. Saito, Ramification of local fields with imperfect residue fields II, Documenta Math., volume en l'honneur de K. Kato (2003), 5-72. | Zbl

3. P. Berthelot, Cohomologie rigide et cohomologie rigide à supports propres, première partie, Prépublication 96-03 de Rennes (1996).

4. P. Berthelot, Finitude et pureté cohomologique en cohomologie rigide, Invent. Math., 128 (1997), 329-377. | MR | Zbl

5. S. Bloch and K. Kato, p-adic étale cohomology, Publ. Math., Inst. Hautes Étud. Sci., 63 (1986), 107-152. | Numdam | MR | Zbl

6. S. Bosch, U. Güntzer, and R. Remmert, Non-Archimedean Analysis, A Series of Comprehensive Studies in Mathematics 261, Springer-Verlag (1984). | MR | Zbl

7. S. Bosch, W. Lütkebohmert, and M. Raynaud, Néron models, Ergebnisse der Mathematik 21 (1990), Springer-Verlag. | MR | Zbl

8. S. Bosch and W. Lütkebohmert, Formal and rigid geometry, II. Flattening techniques, Math. Ann., 296 (1993), 403-429. | MR | Zbl

9. S. Bosch, W. Lütkebohmert, and M. Raynaud, Formal and rigid geometry, IV. The reduced fiber theorem, Invent. Math., 119 (1995), 361-398. | MR | Zbl

10. R. Coleman, Classical and overconvergent modular forms, Invent. Math., 124 (1996), 215-241. | MR | Zbl

11. R. Coleman, p-adic Banach spaces and families of modular forms, Invent. Math., 127 (1997), 417-479. | MR | Zbl

12. A. J. De Jong, Crystalline Dieudonné module theory via formal and rigid geometry, Publ. Math., Inst. Hautes Étud. Sci., 82 (1995), 5-96. | Numdam | MR | Zbl

13. P. Deligne and L. Illusie, Cristaux ordinaires et coordonnées canoniques, avec Appendice de N. Katz, dans : Surface algébriques, éd. J. Giraud, L. Illusie, M. Raynaud, Lect. Notes Math., 868 (1981), 80-137. | MR | Zbl

14. P. Deligne and M. Rapoport, Les schémas de modules de courbes elliptiques, Lect. Notes Math., 349 (1973), 143-316. | MR | Zbl

15. B. Dwork, p-adic cycles, Publ. Math., Inst. Hautes Étud. Sci., 37 (1969), 27-115. | Numdam | MR | Zbl

16. B. Dwork, On Hecke polynomials, Invent. Math., 12 (1971), 249-256. | MR | Zbl

17. R. Elkik, Solution d'équations à coefficients dans un anneau hensélien, Ann. Sci. Éc. Norm. Supér., IV. Sér., 6 (1973), 553-604. | Numdam | Zbl

18. G. Faltings and C.-L. Chai, Degeneration on abelian varieties, Ergebnisse der Mathematik 22 (1990), Springer-Verlag. | MR | Zbl

19. J.-M. Fontaine, Formes différentielles et Modules de Tate des variétés abéliennes sur les corps locaux, Invent. Math., 65 (1982), 379-409. | MR | Zbl

20. J.-M. Fontaine and W. Messing, p-adic periods and p-adic étale cohomology, Cont. Math., 67 (1987), 179-207. | MR | Zbl

21. R. Hartshorne, Algebraic geometry, Springer-Verlag (1977). | MR | Zbl

22. K. Kato, Swan conductors for characters of degree one in the imperfect residue field case, Cont. Math., 83 (1989), 101-131. | MR | Zbl

23. K. Kato, On p-adic vanishing cycles (Application of ideas of Fontaine-Messing), Adv. Stud. Pure Math., 10 (1987), 207-251. | MR | Zbl

24. N. Katz, p-adic properties of modular schemes and modular forms, dans : Modular functions of one variable, III (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Lect. Notes Math., 350 (1973), 69-190. | MR | Zbl

25. N. Katz, Serre-Tate local moduli, dans : Surface algébriques, éd. J. Giraud, L. Illusie, M. Raynaud, Lect. Notes Math., 868 (1981), 138-202. | MR | Zbl

26. P. Monsky, Formal cohomology: III. Fixed point theorems, Ann. Math., 93 (1971), 315-343. | MR | Zbl

27. P. Monsky and G. Washnitzer, Formal cohomology: I, Ann. Math., 88 (1968), 181-217; Formal cohomology: II. The cohomology sequence of a pair, Ann. Math., 88 (1968) 218-238. | MR | Zbl

28. L. Moret-Bailly, Pinceaux de variétés abéliennes, Astérisque, 129 (1985). | MR | Zbl

29. D. Mumford, Geometric invariant theory, Springer-Verlag (1965). | MR | Zbl

30. M. Raynaud, Schémas en groupes de type (p,...,p), Bull. Soc. Math. Fr., 102 (1974), 241-280. | Numdam | MR | Zbl

31. D. Wan, Higher rank case of Dwork's conjecture, J. Am. Math. Soc., 13 (2000), 807-852. | Zbl

32. D. Wan, Rank one case of Dwork's conjecture, J. Am. Math. Soc., 13 (2000), 853-908. | Zbl

Cited by Sources: